# SDR HNAA2024051400372

- Difficulty date: April 12, 2024
- Submitted: May 14, 2024
- Operation: Air carrier
- Aircraft: N653AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145433
- Aircraft time: 50,883 hours, 46,826 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: UNKNOWN
- Condition: Corroded
- Location: Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

E032049 CARGO DOOR STRUCTURE CUTOUT LWR CENTER SILL CORRODED.  RAR THE CARGO DOOR STRUCTURE CUTOUT LWR CENTER SILL IAW EMB 145
SRM 51-40-02
